Botox and Crows Feet?
- Asked by Madelaine in Melbourne, 07
- 1 year ago
I am really pleased with the Botox treatments I get. However, I look like Jack Nicholson's character, the Joker in Batman when I smile. I have just worked out it's because I have the crow's feet injected. The pressure of the bulgy cheeks also makes my mouth look weird too. Seriously, I look like the Joker. What should I tell my doctor what NOT to inject next time?
Batman Joker smile from Botox / Dysport around the eyes? Possibly...
If your doctor is injecting too much around the eye area for your facial structure, it could cause the upper cheek muscles that help the smile lift, to be too weak to lift, and instead leave the smile corners more horizontal. Maybe this is what you feel looks Joker-like. If bulging cheeks is something you are noticing from Botox alone, this is likely a factor. Have a discussion about that and see what might be adjusted for future treatments.
Web reference: http://www.ArtofDermatology.com
Treating Crow's feet with Botox
It is difficult to say what is the problem in your case. If you get your treatments from a dermatologist or plastic surgeon, it would be rare to see this kind of adverse event. A highly trained and experienced injector should know what to do to avoid this kind of problem, you needn't have to figure out what or where to inject to avoid it.
Posting pictures of what you're describing would be helpful. Without them, it is very difficult to help you. It is possible that Botox was injected in areas not intended to be targeted, or too much Botox was used. You should see your injector to discuss your concerns and poor cosmesis. The Botox should wear-off within 3-4 months. Make sure your injector is board-certified and has extensive experience with Botox.
Asif Pirani, MD, FRCS(C)
Botox and Joker look
Without an exam it is difficult to say. Perhaps the smile is off? This could be from chasing cheek lines when injecting botox.
Botox to Crow's Feet Causing Cheek Bunching
Botox to the crow's feet causing cheek bunching should be injected higher on the face or the number of units should be reduced or both.
Joker, stay away from Botox
Try a new practitioner and take pictures now before the effect dissipates and show the new practitioner in 3-4 months what you don't want to look like. An experienced practitioner will know what not to do.
Web reference: http://www.AdvanceYourBeauty.com
Botox for crow's feet
You should return to your injector to show him the results that you are not happy with. You should not need to tell him what to avoid next time. If he is an experienced injector, he will know how to adjust your treatment next time.
Arched brows from Botox
Highly arched brows after Botox injections to the forehead often occur if the central forehead is relaxed but the lateral part is not. We call this recruitment. What is probably best is to go back to your injector when the problem is fully evident and look at the options you have for some adjustments now or what not to do next time you are ready for more Botox. Foreheads change as people get older and have done Botox for a long time. The same dosing and placement done now, will not be what you need years down the road.
Botox and Joker look
It is hard to know what you mean without photos. Do you think that you could send us some photos? If your eyebrows tent up they can be relaxed with just a tiny bit more of Botox
Botox and the Joker
Without viewing photographs to point out exactly what you are referring to, it's very difficult to answer your question. Properly injected Botox will take care of an undesirable arched brow.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.